Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What could be the cause for soreness when bending?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6300 Questions
I have been having a soreness when bending and at times when rubbed in my middle to left upper abdomen no other pain in that area I have recently had bloodctests and complete ultrasound both were fine could this be muscular and if so how long till it heals
Posted Wed, 5 Feb 2014 in Bones, Muscles and Joints
Answered by Dr. Indu Kumar 2 hours later
Brief Answer: Yes,it may be due to muscle spasm. Detailed Answer: Hello XXXX Thanks for writing to us Yes,it may be due to musculoskeletal causes as visceral cause is already excluded in your case.Blood test and UGS is alright. Soreness may be due to muscle spasm. You should take analgesics with muscle relaxants like tablet Tizanidine for 5 days. You can also take proton pump inhibitors like tablet pantoprazole 40 mg once daily before food for one week because analgesics causes gastric irritation. It generally take 4- 5 days to heal. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor